Alert archive / Louisiana / River Flood Warnings in 2016
River Flood Warning 150, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Dec 10, 2016, 10:53 AM CST for Calcasieu Parish, Louisiana. It took effect at Dec 10, 2016, 5:20 PM CST. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Dec 10, 2016, 10:53 AM CST (16:53 UTC)
- In effect from
- Dec 10, 2016, 5:20 PM CST
- Expired
- Dec 15, 2016, 8:58 AM CST
- In force
- 5 days
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Calcasieu Parish, LA
The radar
The Lake Charles radar (KLCH), 19 km from the middle of the area, began a volume at 16:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted.
400 WGUS44 KLCH 101653 FLWLCH BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 1053 AM CST SAT DEC 10 2016 ...The National Weather Service in Lake Charles has issued a flood warning for the following rivers in Louisiana... Calcasieu River At Old Town Bay LAC019-110653- /O.NEW.KLCH.FL.W.0150.161210T2320Z-161214T1251Z/ /OTBL1.1.ER.161210T2320Z.161211T1200Z.161213T1251Z.NO/ 1053 AM CST SAT DEC 10 2016 The National Weather Service in Lake Charles has issued a * Flood Warning for the Calcasieu River At Old Town Bay. * FROM THIS AFTERNOON TO WEDNESDAY MORNING...or until the warning is cancelled. * At 8:00 AM Saturday the stage was 3.8 feet. * Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river will fluctuate near flood stage for the next several days. * Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry Road will occur. * Impact...At stages near 3.5 feet...Ponding of water on low spots along Goos Ferry Road will occur. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$
11 follow-up statements
780 WGUS84 KLCH 101655 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1055 AM CST SAT DEC 10 2016 ...The flood warning is cancelled for the following rivers in Louisiana... Calcasieu River Near Kinder ...The flood warning continues for the following rivers in Louisiana.. Calcasieu River Near Glenmora Calcasieu River At Old Town Bay LAC079-110655- /O.CON.KLCH.FL.W.0136.000000T0000Z-000000T0000Z/ /GLML1.1.ER.161205T2020Z.161211T1200Z.000000T0000Z.NO/ 1055 AM CST SAT DEC 10 2016 The Flood Warning continues for The Calcasieu River Near Glenmora. * UNTIL FURTHER NOTICE...or until the warning is cancelled. * At 10:45 AM Saturday the stage was 13.8 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river will continue rising to near 14.0 feet by tomorrow morning then begin falling. * Impact...At stages near 14.0 feet...Some roads upstream from Glenmora, including Strothers Crossing Road near the community of Calcasieu and Price Crossing Road near Hineston have two to three feet of water over the road and are subject to being closed. Flooding of forested areas near the river will also occur. * Impact...At stages near 12.0 feet...When the river is rising and the gauge reading is forecast to reach 12 feet or higher. Roads upstream from Glenmora, including Strothers Crossing Road near the community of Calcasieu and Price Crossing Road near Hineston have water on them and are subject to being closed. Also, flooding of forested areas near the river will occur. * Impact...At stages near 12.0 feet...When the river is falling and the gauge reading is forecast to be near 12 feet, flooding of forested areas near the river will occur. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$ LAC003-053-101725- /O.CAN.KLCH.FL.W.0141.000000T0000Z-161211T0000Z/ /KDRL1.1.ER.161207T1000Z.161208T2000Z.161210T0730Z.NO/ 1055 AM CST SAT DEC 10 2016 The Flood Warning is cancelled for The Calcasieu River Near Kinder. * At 10:00 AM Saturday the stage was 15.8 feet. * Fell below flood stage at 1:30 AM Saturday. * Flood stage is 16.0 feet. * Forecast...The river will continue to fall to 14.9 feet by tomorrow morning. * Impact...At stages near 16.0 feet...Flooding of wooded areas near the river will occur. && LAT...LON 3058 9290 3035 9318 3033 9309 3045 9293 3059 9277 $$ LAC019-110654- /O.CON.KLCH.FL.W.0150.161210T2320Z-161214T1251Z/ /OTBL1.1.ER.161210T2320Z.161211T1200Z.161213T1251Z.NO/ 1055 AM CST SAT DEC 10 2016 The Flood Warning continues for The Calcasieu River At Old Town Bay. * FROM THIS AFTERNOON TO WEDNESDAY MORNING...or until the warning is cancelled. * At 8:00 AM Saturday the stage was 3.8 feet. * Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river is expected to fluctuate near flood stage for the next several days. * Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry Road will occur. * Impact...At stages near 3.5 feet...Ponding of water on low spots along Goos Ferry Road will occur. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$
430 WGUS84 KLCH 110111 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 711 PM CST SAT DEC 10 2016 ...The flood warning continues for the following rivers in Louisiana.. Calcasieu River Near Glenmora Calcasieu River At Old Town Bay LAC079-111511- /O.CON.KLCH.FL.W.0136.000000T0000Z-000000T0000Z/ /GLML1.1.ER.161205T2020Z.161210T1245Z.000000T0000Z.NO/ 711 PM CST SAT DEC 10 2016 The Flood Warning continues for The Calcasieu River Near Glenmora. * UNTIL FURTHER NOTICE...or until the warning is cancelled. * At 6:45 PM Saturday the stage was 13.8 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river will remain near 13.8 feet through midnight tomorrow. Additional rises may be possible thereafter. * Impact...At stages near 14.0 feet...Some roads upstream from Glenmora, including Strothers Crossing Road near the community of Calcasieu and Price Crossing Road near Hineston have two to three feet of water over the road and are subject to being closed. Flooding of forested areas near the river will also occur. * Impact...At stages near 12.0 feet...When the river is rising and the gauge reading is forecast to reach 12 feet or higher. Roads upstream from Glenmora, including Strothers Crossing Road near the community of Calcasieu and Price Crossing Road near Hineston have water on them and are subject to being closed. Also, flooding of forested areas near the river will occur. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$ LAC019-111510- /O.CON.KLCH.FL.W.0150.000000T0000Z-161214T1251Z/ /OTBL1.1.ER.161211T1017Z.161211T1200Z.161213T1251Z.NO/ 711 PM CST SAT DEC 10 2016 The Flood Warning continues for The Calcasieu River At Old Town Bay. * UNTIL WEDNESDAY MORNING...or until the warning is cancelled. * At 8:00 AM Saturday the stage was 3.8 feet. * Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river will flucuate near flood stage from tidal effects for the next several days. * Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry Road will occur. * Impact...At stages near 3.5 feet...Ponding of water on low spots along Goos Ferry Road will occur. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$
621 WGUS84 KLCH 111512 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 912 AM CST SUN DEC 11 2016 ...The flood warning continues for the following rivers in Louisiana... Calcasieu River At Old Town Bay Calcasieu River Near Glenmora LAC079-120512- /O.CON.KLCH.FL.W.0136.000000T0000Z-000000T0000Z/ /GLML1.1.ER.161205T2020Z.161210T1245Z.000000T0000Z.NO/ 912 AM CST SUN DEC 11 2016 The Flood Warning continues for The Calcasieu River Near Glenmora. * UNTIL FURTHER NOTICE...or until the warning is cancelled. * At 8:45 AM Sunday the stage was 13.7 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river will continue to fall to a stage of 13.6 feet by Monday morning. * Impact...At stages near 14.0 feet...Some roads upstream from Glenmora, including Strothers Crossing Road near the community of Calcasieu and Price Crossing Road near Hineston have two to three feet of water over the road and are subject to being closed. Flooding of forested areas near the river will also occur. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$ LAC019-120512- /O.EXT.KLCH.FL.W.0150.000000T0000Z-161217T0600Z/ /OTBL1.1.ER.161211T0400Z.161212T0000Z.161216T0600Z.NO/ 912 AM CST SUN DEC 11 2016 ...Flood Warning extended until late Friday night...The Flood Warning continues for The Calcasieu River At Old Town Bay. * UNTIL LATE FRIDAY NIGHT...or until the warning is cancelled. * At 8:00 AM Sunday the stage was 3.9 feet. * Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river will fluctuate around flood stage through Friday morning. * Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry Road will occur. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$
712 WGUS84 KLCH 120056 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 656 PM CST SUN DEC 11 2016 ...The flood warning continues for the following rivers in Louisiana.. Calcasieu River Near Glenmora Calcasieu River At Old Town Bay Calcasieu River Near Salt Water Barrier LAC079-121456- /O.CON.KLCH.FL.W.0136.000000T0000Z-000000T0000Z/ /GLML1.1.ER.161205T2020Z.161210T1245Z.000000T0000Z.NO/ 656 PM CST SUN DEC 11 2016 The Flood Warning continues for The Calcasieu River Near Glenmora. * UNTIL FURTHER NOTICE...or until the warning is cancelled. * At 5:45 PM Sunday the stage was 13.6 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river will continue to fall to a stage of 13.4 feet by Tuesday morning. * Impact...At stages near 14.0 feet...Some roads upstream from Glenmora, including Strothers Crossing Road near the community of Calcasieu and Price Crossing Road near Hineston have two to three feet of water over the road and are subject to being closed. Flooding of forested areas near the river will also occur. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$ LAC019-121456- /O.CON.KLCH.FL.W.0150.000000T0000Z-161217T0600Z/ /OTBL1.1.ER.161211T1545Z.161212T1200Z.161216T0600Z.NO/ 656 PM CST SUN DEC 11 2016 The Flood Warning continues for The Calcasieu River At Old Town Bay. * UNTIL LATE FRIDAY NIGHT...or until the warning is cancelled. * At 5:00 AM Sunday the stage was 3.9 feet. * Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river will fluctuated around flood stage for the next several days due to tidal effects. * Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry Road will occur. * Impact...At stages near 3.5 feet...Ponding of water on low spots along Goos Ferry Road will occur. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$ LAC019-121456- /O.CON.KLCH.FL.W.0151.000000T0000Z-161213T1200Z/ /LCHL1.1.ER.161211T0900Z.161211T1100Z.161213T0000Z.NO/ 656 PM CST SUN DEC 11 2016 The Flood Warning continues for The Calcasieu River Near Salt Water Barrier. * UNTIL TUESDAY MORNING...or until the warning is cancelled. * At 5:00 PM Sunday the stage was 4.0 feet. * Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river is expected to rise to near flood stage tomorrow morning. * Impact...At stages near 4.5 feet...Water covers portions of River Road in north Lake Charles. * Impact...At stages near 4.0 feet...Minor marshland flooding occurs. Flooding also begins on River Road in north Lake Charles. && LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309 $$
524 WGUS84 KLCH 121456 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 856 AM CST MON DEC 12 2016 ...The flood warning continues for the following rivers in Louisiana... Calcasieu River Near Glenmora Calcasieu River At Old Town Bay Calcasieu River Near Salt Water Barrier LAC079-130456- /O.CON.KLCH.FL.W.0136.000000T0000Z-000000T0000Z/ /GLML1.1.ER.161205T2020Z.161210T1245Z.000000T0000Z.NO/ 856 AM CST MON DEC 12 2016 The Flood Warning continues for The Calcasieu River Near Glenmora. * UNTIL FURTHER NOTICE...or until the warning is cancelled. * At 7:45 AM Monday the stage was 13.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river will continue to fall to a stage of 13.3 feet by Tuesday morning. * Impact...At stages near 12.0 feet...When the river is falling and the gauge reading is forecast to reach 12 feet or higher. Roads upstream from Glenmora, including Strothers Crossing Road near the community of Calcasieu and Price Crossing Road near Hineston have water on them and are subject to being closed. Also, flooding of forested areas near the river will occur. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$ LAC019-130455- /O.EXT.KLCH.FL.W.0150.000000T0000Z-161216T0900Z/ /OTBL1.1.ER.161211T1730Z.161212T1300Z.161215T0900Z.NO/ 856 AM CST MON DEC 12 2016 The Flood Warning continues for The Calcasieu River At Old Town Bay. * UNTIL LATE THURSDAY NIGHT...or until the warning is cancelled. * At 7:00 AM Monday the stage was 4.3 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river will continue to fluctuate around flood stage through Thursday morning. * Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry Road will occur. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$ LAC019-130455- /O.EXT.KLCH.FL.W.0151.000000T0000Z-161214T0000Z/ /LCHL1.1.ER.161211T0900Z.161211T1100Z.161213T1200Z.NO/ 856 AM CST MON DEC 12 2016 ...Flood Warning extended until Tuesday evening...The Flood Warning continues for The Calcasieu River Near Salt Water Barrier. * UNTIL TUESDAY EVENING...or until the warning is cancelled. * At 7:00 AM Monday the stage was 3.7 feet. * Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river will continue to fluctuate around flood stage through Tuesday afternoon. * Impact...At stages near 4.0 feet...Minor marshland flooding occurs. Flooding also begins on River Road in north Lake Charles. && LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309 $$
123 WGUS84 KLCH 130232 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 832 PM CST MON DEC 12 2016 ...The flood warning continues for the following rivers in Louisiana... Calcasieu River Near Glenmora Calcasieu River At Old Town Bay Calcasieu River Near Salt Water Barrier LAC079-131632- /O.CON.KLCH.FL.W.0136.000000T0000Z-000000T0000Z/ /GLML1.1.ER.161205T2020Z.161210T1245Z.000000T0000Z.NO/ 832 PM CST MON DEC 12 2016 The Flood Warning continues for The Calcasieu River Near Glenmora. * UNTIL FURTHER NOTICE...or until the warning is cancelled. * At 7:45 PM Monday the stage was 13.3 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river will continue to fall to a stage of 12.6 feet by Wednesday morning. * Impact...At stages near 12.0 feet...When the river is falling and the gauge reading is forecast to be near 12 feet, flooding of forested areas near the river will occur. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$ LAC019-131631- /O.CON.KLCH.FL.W.0150.000000T0000Z-161216T0900Z/ /OTBL1.1.ER.161211T1730Z.161212T1300Z.161215T0900Z.NO/ 832 PM CST MON DEC 12 2016 The Flood Warning continues for The Calcasieu River At Old Town Bay. * UNTIL LATE THURSDAY NIGHT...or until the warning is cancelled. * At 7:00 AM Monday the stage was 4.3 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river will continue to fall to below flood stage by Thursday morning. * Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry Road will occur. * Impact...At stages near 3.5 feet...Ponding of water on low spots along Goos Ferry Road will occur. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$ LAC019-131631- /O.EXT.KLCH.FL.W.0151.000000T0000Z-161213T1800Z/ /LCHL1.1.ER.161211T0900Z.161211T1100Z.161213T0600Z.NO/ 832 PM CST MON DEC 12 2016 The Flood Warning continues for The Calcasieu River Near Salt Water Barrier. * UNTIL TUESDAY AFTERNOON...or until the warning is cancelled. * At 7:00 PM Monday the stage was 3.7 feet. * Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river is expected to rise to near flood stage after midnight Wednesday Night. * Impact...At stages near 4.5 feet...Water covers portions of River Road in north Lake Charles. * Impact...At stages near 4.0 feet...Minor marshland flooding occurs. Flooding also begins on River Road in north Lake Charles. && LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309 $$
652 WGUS84 KLCH 131614 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1014 AM CST TUE DEC 13 2016 ...The flood warning is cancelled for the following rivers in Louisiana... Calcasieu River Near Salt Water Barrier ...The flood warning continues for the following rivers in Louisiana... Calcasieu River Near Glenmora Calcasieu River At Old Town Bay LAC079-140614- /O.EXT.KLCH.FL.W.0136.000000T0000Z-161214T2000Z/ /GLML1.1.ER.161205T2020Z.161210T1245Z.161214T1400Z.NO/ 1014 AM CST TUE DEC 13 2016 ...Flood Warning extended until Wednesday afternoon...The Flood Warning continues for The Calcasieu River Near Glenmora. * UNTIL WEDNESDAY AFTERNOON...or until the warning is cancelled. * At 9:45 AM Tuesday the stage was 12.9 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river will continue to fall to below flood stage by tomorrow morning. * Impact...At stages near 12.0 feet...When the river is rising and the gauge reading is forecast to reach 12 feet or higher. Roads upstream from Glenmora, including Strothers Crossing Road near the community of Calcasieu and Price Crossing Road near Hineston have water on them and are subject to being closed. Also, flooding of forested areas near the river will occur. * Impact...At stages near 12.0 feet...When the river is falling and the gauge reading is forecast to be near 12 feet, flooding of forested areas near the river will occur. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$ LAC019-140614- /O.EXT.KLCH.FL.W.0150.000000T0000Z-161218T0600Z/ /OTBL1.1.ER.161211T1730Z.161213T1500Z.161217T0600Z.NO/ 1014 AM CST TUE DEC 13 2016 ...Flood Warning extended until late Saturday night...The Flood Warning continues for The Calcasieu River At Old Town Bay. * UNTIL LATE SATURDAY NIGHT...or until the warning is cancelled. * At 9:00 AM Tuesday the stage was 4.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river will continue to fluctuate around flood stage for the next several days. * Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry Road will occur. * Impact...At stages near 3.5 feet...Ponding of water on low spots along Goos Ferry Road will occur. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$ LAC019-131644- /O.CAN.KLCH.FL.W.0151.000000T0000Z-161213T1800Z/ /LCHL1.1.ER.161211T0900Z.161211T1100Z.000000T0000Z.NO/ 1014 AM CST TUE DEC 13 2016 The Flood Warning is cancelled for The Calcasieu River Near Salt Water Barrier. * At 9:00 AM Tuesday the stage was 3.0 feet. * Flood stage is 4.0 feet. * Forecast...The river will continue to fluctuate for the next several days, but will remain just below flood stage. * Impact...At stages near 4.0 feet...Minor marshland flooding occurs. Flooding also begins on River Road in north Lake Charles. && LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309 $$
950 WGUS84 KLCH 140320 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 920 PM CST TUE DEC 13 2016 ...The flood warning continues for the following rivers in Louisiana... Calcasieu River Near Glenmora Calcasieu River At Old Town Bay LAC079-141720- /O.EXT.KLCH.FL.W.0136.000000T0000Z-161214T1800Z/ /GLML1.1.ER.161205T2020Z.161210T1245Z.161214T1200Z.NO/ 920 PM CST TUE DEC 13 2016 The Flood Warning continues for The Calcasieu River Near Glenmora. * UNTIL WEDNESDAY AFTERNOON...or until the warning is cancelled. * At 8:45 PM Tuesday the stage was 12.4 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river will continue to fall to below flood stage by tomorrow morning. * Impact...At stages near 12.0 feet...When the river is falling and the gauge reading is forecast to be near 12 feet, flooding of forested areas near the river will occur. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$ LAC019-141719- /O.EXT.KLCH.FL.W.0150.000000T0000Z-161219T0600Z/ /OTBL1.1.ER.161211T1730Z.161213T1500Z.161218T0600Z.NO/ 920 PM CST TUE DEC 13 2016 ...Flood Warning extended until late Sunday night...The Flood Warning continues for The Calcasieu River At Old Town Bay. * UNTIL LATE SUNDAY NIGHT...or until the warning is cancelled. * At 9:00 AM Tuesday the stage was 4.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river will continue to fall to below flood stage by early Sunday morning. * Impact...At stages near 5.0 feet...Water over lowest portions of Goos Ferry Road. Cars should be moved to higher ground. * Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry Road will occur. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$
661 WGUS84 KLCH 141334 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 734 AM CST WED DEC 14 2016 ...The flood warning continues for the following rivers in Louisiana... Calcasieu River At Old Town Bay LAC019-150334- /O.EXT.KLCH.FL.W.0150.000000T0000Z-161220T1000Z/ /OTBL1.1.ER.161211T1730Z.161213T1500Z.161219T1000Z.NO/ 734 AM CST WED DEC 14 2016 ...Flood Warning extended until late Monday night...The Flood Warning continues for The Calcasieu River At Old Town Bay. * UNTIL LATE MONDAY NIGHT...or until the warning is cancelled. * At 6:00 AM Wednesday the stage was estimated near 4.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river will continue to fluctuate between 4.0 and 4.5 feet over the next several days. * Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry Road will occur. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$
886 WGUS84 KLCH 150139 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 739 PM CST WED DEC 14 2016 ...The flood warning continues for the following rivers in Louisiana... Calcasieu River At Old Town Bay LAC019-151539- /O.EXT.KLCH.FL.W.0150.000000T0000Z-161220T1800Z/ /OTBL1.1.ER.161211T1730Z.161213T1500Z.161219T1800Z.NO/ 739 PM CST WED DEC 14 2016 ...Flood Warning extended until Tuesday afternoon...The Flood Warning continues for The Calcasieu River At Old Town Bay. * UNTIL TUESDAY AFTERNOON...or until the warning is cancelled. * At 9:00 AM Tuesday the stage was 4.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river will continue to fall to below flood stage by Monday early afternoon. * Impact...At stages near 5.0 feet...Water over lowest portions of Goos Ferry Road. Cars should be moved to higher ground. * Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry Road will occur. * Impact...At stages near 3.5 feet...Ponding of water on low spots along Goos Ferry Road will occur. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$
440 WGUS84 KLCH 151458 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 858 AM CST THU DEC 15 2016 ...The flood warning is cancelled for the following rivers in Louisiana... Calcasieu River At Old Town Bay LAC019-151528- /O.CAN.KLCH.FL.W.0150.000000T0000Z-161220T1800Z/ /OTBL1.1.ER.161211T1730Z.161213T1500Z.000000T0000Z.NO/ 858 AM CST THU DEC 15 2016 The Flood Warning is cancelled for The Calcasieu River At Old Town Bay. * At 8:00 AM Thursday the stage was 3.3 feet. * Flood stage is 4.0 feet. * Forecast...The river will fluctuate between 2.7 feet and 3.6 feet over the next several days. * Impact...At stages near 3.5 feet...Ponding of water on low spots along Goos Ferry Road will occur. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Dec 10, 10:31 AM CST, 22 minutes earlier.
Area forecast discussion, Dec 10, 10:31 AM CST, 22 minutes before
Area Forecast Discussion National Weather Service Lake Charles LA 1031 AM CST Sat Dec 10 2016 .DISCUSSION... After a chilly morning with lows ranging from the upper 20s acrs central LA to around freezing along I-10, temperatures have rebounded into the upper 40s/around 50 under mostly sunny skies. High pres over the Ohio/mid MS Valleys ridges southward toward the Gulf Coast, producing light E-NE winds over the region. Winds will gradually shift more E-SE through tonight as the high slides east. Current fcst is on track with update to remove Freeze Warning headline. 24 && .PREV DISCUSSION... /issued 551 AM CST Sat Dec 10 2016/ AVIATION...Dry high pressure over the region will maintain VFR throughout today while winds remain light east to northeast. With high pressure advancing east of the region, low level flow will become southerly overnight with scattered to broken stratocu overspreading the forecast area. Clouds are expected to arrive from 5-7K ft thus remaining within VFR. 23 PREV DISCUSSION... /issued 515 AM CST Sat Dec 10 2016/ DISCUSSION... High pressure has settled into the southern Appalachians this morning as temps dropped into the upper 20s to lower 30s across the northwest gulf. Temperatures to recover back into the 50s today as skies will remain mostly clear and winds much lighter. Has the high exits off to the east late today another system will drop down the eastern slopes of the Rockies late tonight. Winds will swing around to the southeast with overnight lows holding in the 40s as gulf moisture moves back into the region. Temperatures will warm rapidly tomorrow with highs around 70 with some locations into the lower 70s down towards the coast. This pattern is expected to change quickly as the front continues to move towards the region on Monday. But this front will hang up over northern Louisiana. This will allow for moisture to pool ahead of the front... rains will return late Monday into Tuesday. The front will get a push through the region late Tuesday as a much stronger surge of cold air pushes Canadian air through late Wednesday. Rains look to taper off a bit towards the weekend. 19 && .PRELIMINARY POINT TEMPS/POPS... AEX 51 38 68 60 / 0 0 20 30 LCH 54 43 72 62 / 0 0 10 30 LFT 53 43 71 61 / 0 0 10 30 BPT 54 48 73 65 / 0 10 20 30 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...None. TX...None. GM...None. &&
Hazardous weather outlook, Dec 10, 4:23 AM CST, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 423 AM CST SAT DEC 10 2016 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 111030- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 423 AM CST SAT DEC 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT ANOTHER COOL DAY ON TAP ALTHOUGH ALTHOUGH WINDS WILL NOT BE AS BRISK. TEMPERATURES OVERNIGHT TONIGHT WILL BE IN THE 40S WHICH IS ABOUT 10 DEGREES WARMER THAN THE MORNING LOWS THIS MORNING. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WARMUP WILL TAKE HOLD ON SUNDAY AS RAINS LOOK TO RETURN ON MONDAY AHEAD OF A COLD FRONT EXPECTED THROUGH THE REGION LATE TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-111030- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 423 AM CST SAT DEC 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT WINDS ARE TAPERING OFF IN THE COASTAL WATERS WITH SEAS FALLING. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NEXT FRONT MOVES DOWN AND INTO THE REGION LATE TUESDAY WITH A CHANCE FOR SOME ADDITIONAL RAINS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
River Flood Warnings in Louisiana, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.